| Model Number |
N/A |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Supplied photos show outer and inner packaging that reflect 38mm size and one of product with calipers showing 42mm.Returned product- one vivacit-e dm liner 28 x 38mm was returned and evaluated.Upon visual inspection the ceramic head was installed inside of the returned liner.Dimensional analysis was done on the height and width and was found out of conformance of the print per the 38mm tabulated drawing measurements.When compared to the 42mm measurements they would be conforming.Device history record (dhr) was reviewed and no discrepancies were found.The root cause of the reported issue is attributed to a manufacturing deficiency.The issue is being farther investigated through the capa process.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported during an initial hip arthroplasty the dual mobility bearing was opened and combined with a 28mm head.Surgeon attempted to reduce but the bearing was too large.Implant was looked at closely and appeared larger than the packaged 38mm.When comparing the trial to the implant the implant was much larger.A new 38mm bearing was opened, appeared to be the correct size and implanted.There was a 3 ¿ 5 min delay in surgery.No additional information.